• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15924
School of Mathematics
  Title:   A periodic solution of the coupled matrix Riccati differential equations
  Author(s): 
1.  Abdolrahman Razani
2.  Mohammadreza Mokhtarzadeh (Joint with Z. Goodarzi)
  Status:   Published
  Journal: Miskolc Math. Notes
  Vol.:  20
  Year:  2019
  Pages:   887-898
  Supported by:  IPM
  Abstract:
Here, we generalize the martix Riccati differential equation to the coupled matrix Riccati differential equation. Using Schauder�??s fixed point theorem, the existence of at least one periodic solution of the coupled matrix Riccati equation with n ×n matrix coefficients is proved. Finally, two numerical examples are presented.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right